Polytope pairs and their relationship to linear programming

Victor Klee University of Washington, Seattle, Washington, USA

TBD mathscidoc:1701.331463

Acta Mathematica, 133, (1), 1-25, 1973.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 297 downloads ] [ 0 comments ] [ Cited by 33 ]
@inproceedings{victor1973polytope,
  title={Polytope pairs and their relationship to linear programming},
  author={Victor Klee},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203232461560172},
  booktitle={Acta Mathematica},
  volume={133},
  number={1},
  pages={1-25},
  year={1973},
}
Victor Klee. Polytope pairs and their relationship to linear programming. 1973. Vol. 133. In Acta Mathematica. pp.1-25. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203232461560172.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved